# SDR SIMA200500902

- Difficulty date: December 31, 2004
- Submitted: January 25, 2005
- Operation: Air carrier
- Aircraft: N632AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145143
- Aircraft time: 12,406 hours, 12,475 cycles
- Engine: Allsn AE3007A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14521725615
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP INSPECTION MAINTENANCE FOUND THE SERVICE DOOR, AFT SILL CORRODED.  MAINTENANCE REMOVED AND REPLACED THE SILL IAW SRM.  AIRCRAFT WAS RETURNED TO SERVICE. (SW21200502484) (K)
